Overdosage of carisoprodol ordinarily delivers CNS wretchedness. Demise, unconsciousness, respiratory sadness, hypotension, seizures, incoherence, fantasies, dystonic responses, nystagmus, obscured vision, mydriasis, rapture, solid incoordination, unbending nature, or potentially migraine have been accounted for with carisoprodol overdosage. Serotonin disorder has been accounted for with carisoprodol inebriation. Huge numbers of the carisoprodol overdoses have happened in the setting of various medication overdoses (counting medications of maltreatment, unlawful medications, and liquor). The impacts of an overdose of carisoprodol and different CNS depressants (e.g., liquor, benzodiazepines, narcotics, tricyclic antidepressants) can be added substance notwithstanding when one of the medications has been taken in the prescribed measurement. Deadly incidental and non-inadvertent overdoses of carisoprodol have been accounted for alone or in mix with CNS depressants.
Treatment of Overdosage: Basic life bolster measures ought to be initiated as directed by the clinical introduction of the carisoprodol overdose. Regurgitating ought not be initiated as a result of the danger of CNS and respiratory dejection, and ensuing goal. Circulatory help ought to be regulated with volume implantation and vasopressor specialists if necessary. Seizures ought to be treated with intravenous benzodiazepines and the reoccurrence of seizures might be treated with phenobarbital. In instances of serious CNS sorrow, aviation route defensive reflexes might be endangered and tracheal intubation ought to be considered for aviation route insurance and respiratory help.
For disinfecting in instances of extreme poisonous quality, enacted charcoal ought to be considered in a doctor’s facility setting in patients with expansive overdoses who present early and are not showing CNS dejection and can secure their aviation route.
For more data on the administration of an overdose of carisoprodol, contact a Poison Control Center.